Anyone here take artemisinin and not notice a herx until a week or two after you started?
I started taking it about 10 days ago and now i feel like im herxing but thats the only new thing ive started.
Im wondering if it is due to the art or not?
Anybody with the same reaction?
Posted by Michelle M (Member # 7200) on :
I was like that on Mepron -- didn't bother me one iota... (and I am positive for babesia WA-1.) I thought "Ha, this is going to be a piece of CAKE!!!"
But when I added Artemisinin, WHOA. The not-fun time began. Pretty much immediate for me.
However, I've heard of people who didn't react to it for a while. Are you on other anti-protozoal drugs at the same time?
Posted by djf2005 (Member # 11449) on :
i heard art makes you bonkers!
hope you feel better soon.
yes, i had a delayed herx, and, it was bad, as you already know.
hope you find relief soon man.
Posted by karuna (Member # 14313) on :
bonkers how, Derek?
I'm taking artemisinin before starting Mepron and Zith next week. My doctor has me pulsing the Artemisinin 5 days on/5 days off. Maybe pulsing would cut down on your reaction, Joe?
Posted by CaliforniaLyme (Member # 7136) on :
I was immediate too but I have heard of delayed reactions- I was within 2 hours- whoa!!!!
Posted by justwondering (Member # 12813) on :
I take 100mg of Art 3x's a day, 3 weeks on and 1 week off (along with mepron and biaxin xl)
The first go around with it I did not notice too much.
After a week long break, within hours of taking my first pill I was having panic attack type symptoms.
By the time the last week of the 3 week cycle rolled around my chest and heart symptoms were almost unbearable.
Been off now for 2 days and I have no panic, heart and chest symptoms.
Of course I can't be sure all of that is related to Art, but I have a feeling it is!